advertisement
Question
Posted by: Ash | 2011/11/02

Endometriosis

I had a cyst removed and removal of endometriosis in Feb this year for stage 4 endometriosis. I was put on Lucrin depot(injection) for 6 months but in last month ,i started bleeding. My gynae gave me pills to stop the bleeding but it didn''t work. It is slight bleeding, after a withdrawal bleed two weeks ago, I am still bleeding, sometimes brownish discharge. I am currently on Melodene birth control pill, had to switch a week ago due to stock shortage of Mercilon and Marvolon. Is this normal or do i have to go for a D& C?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Ash

Severe thinning of the lining of the uterus i.e. the endometrium may follow prolonged use of Lucrin depot and may result in dysfunctional bleeding. The bleeding may also result from a cause in the lower genital tract i.e. cervix or vagina due to excessive thinning from the Lucrin. The treatment strategy used is appropriate thus far.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2011/11/08

Dear Ash

Severe thinning of the lining of the uterus i.e. the endometrium may follow prolonged use of Lucrin depot and may result in dysfunctional bleeding. The bleeding may also result from a cause in the lower genital tract i.e. cervix or vagina due to excessive thinning from the Lucrin. The treatment strategy used is appropriate thus far.

Answered by: Dr M.I. Cassim

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement